# SDR IPXA2020010650681

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 830
- Aircraft time: 19,107 hours, 12,160 cycles
- Engine: Pwa PW4158
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK  DUE TO FAILURE OF THE RIGHT ENGINE BLEED VALVE.  SHORLTY AFTER LEVELING FL 300. NR 2 BLEED VALVE FAULT ECAM DISPLAYED, WITH LOSS OF CABIN PRESSURIZATION,  ENGINE & WING ANTI ICE HAS BEEN ON SINCE 14,000 FT DURING CLIMB AND REMAINED ON.   PRESSURE REGULATOR CONTROL UNIT BITE CHECK SHOWED A FAULTED BLEED VALVE.   REMOVED & REPLACED THE BLEED VALVE IAW MM 36-11-14-0401 THRU STEP 2C (10), AND WO 0559168 1-3-20.  OPS AND LEAK CHECKED GOOD IAW AMM 36-11-14-0401.
